# SDR AALA20021522

- Difficulty date: October 4, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACK AT FASTENER LONGERON 14L STATION 1380.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 53-01-00.  (M)
